Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The map of the Witt ring of a domain into the Witt ring of its field of fractions


Authors: Thomas C. Craven, Alex Rosenberg and Roger Ware
Journal: Proc. Amer. Math. Soc. 51 (1975), 25-30
MSC: Primary 13K05
DOI: https://doi.org/10.1090/S0002-9939-1975-0384789-1
MathSciNet review: 0384789
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be an integral domain with field of fractions $ K$. This paper studies the kernel of the map $ W(R) \to W(K)$, where $ W$ is the Witt ring functor. In case $ R$ is regular and noetherian, it is shown that the kernel is a nilideal. The kernel is zero if $ R$ is a complete regular local noetherian ring with 2 a unit. Examples are given to show that the regularity assumptions are needed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13K05

Retrieve articles in all journals with MSC: 13K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0384789-1
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society